Journal article icon

Journal article

Zeta functions of classical groups and their friendly ghosts

Publication status:
Published

Actions


Access Document


Authors


Journal:
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
Volume:
327
Issue:
1
Pages:
1-6
Publication date:
1998-07-05
DOI:
ISSN:
0764-4442
URN:
uuid:9fb842fb-c0a7-4d88-a912-824476f1f6f5
Source identifiers:
26638
Local pid:
pubs:26638

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP